| Model Number |
ALLURA XPER FD20 BIPLANE |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips service rebooted the system and recommended replacement of the network switch and image disk.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).
Event or Problem Description
It was reported to philips that network switch and image disk errors caused system malfunction on an allura xper fd20 biplane.The clinical use of the system was in use.There was no reported patient or user harm.